uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the asymptotic distributions of subgraph counts in a random tournament
Uppsala University.
1998 (English)In: RANDOM STRUCTURES & ALGORITHMS, Vol. 13, no 3-4, 249-260 p.Article in journal (Other scientific) Published
Abstract [en]

A random tournament T-n is obtained by independently orienting the edges of the complete graph on n vertices, with probability 1/2 far each direction. We study the asymptotic distribution, as n tends to infinity, of a suitable normalization of the number

Place, publisher, year, edition, pages
JOHN WILEY & SONS LTD , 1998. Vol. 13, no 3-4, 249-260 p.
Keyword [en]
RANDOM GRAPHS
Identifiers
URN: urn:nbn:se:uu:diva-26959OAI: oai:DiVA.org:uu-26959DiVA: diva2:54853
Note
Addresses: Andersson P, Uppsala Univ, Dept Math, POB 480, SE-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, SE-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 366 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf